# SDR 2013FA0000394

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: General aviation
- Aircraft: N9456B
- Make and model: Cessna 175
- Aircraft serial: 55256
- Engine: Cont GO300A
- Engine time: 2,644 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 641917A1
- Condition: Cracked
- Location: Nr 3
- Part time: 597 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER FAILED COMPRESSION TEST DURING ANNUAL INSPECTION.  BORESCOPED CYLINDER AND COULD NOT FIND OBVIOUS PROBLEM.  SQUIRTED SOAPY WATER SOLUTION ON CYLINDER AND DISCOVERED SMALL LEAK COMING FROM ARE BETWEEN UPPER SPARK PLUG HELI-COIL AND COOLING FINS.  THIS WAS A NEW CYLINDER WITH 597 HOURS TT ON THE CYLINDER ASSY.
